For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 6, Number 4, 2016, Pages 939-949                                                                DOI:10.11948/2016061
Existence of solutions for fractional differential equation three-point boundary value problems
Yan Sun,Kai Yan
Keywords:Fractional differential equations, existence, fixed point theorem.
Abstract:
      In this paper, by using some fixed point theorems, the existence of unique solution and the existence of at least one solution for a fractional differential equation three-point boundary value problems are established. Finally, some illustrative examples are presented to demonstrate the validity of the main results.
PDF      Download reader